# SDR AALA20060484

- Difficulty date: July 22, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXIT EMERGENCY LIGHT AT AFT SERVICE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHTS AT AFT SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
